# SDR TSAA0451014

- Difficulty date: December 12, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACK AT BS 727 OUTBOARD CHORD.  REMOVED FASTENERS AS REQUIRED COMMON TO BS 727 OUTER CHORD FROM S-27 UP TO S-18.  TRIM END OF VERTICAL STIFFENER TO PROVIDE CLEARANCE FOR CHORD SPLICE COMPONENTS.  LAID OUT LOCATION FOR CUTTING CHORD.  USED REMOVED SECTION OF CHORD FOR TEMPLATE.  REPLACED RIGHT UPPER CHORD SECTION.  APPLIED CHEMICAL FILM TREATMENT AND ONE COAT BMS 10-11, TYPE 1 PRIMER TO ALL BARE SURFACES.  REPAIR COMPLETED IAW ECO 1785 R5 WITH DEVIATION O.  AIRCRAFT RETURNED TO SERVICE.  (M)
